Homeopathy/Calf Muscle Problem during Walking
I am a man 65 plus old. I am very fond of walking, but since sometimes past during walking I am feeling pain/uneasiness in calf muscle (both legs) and STRAINING in front leg bone (TIBIA/SHIN).I have consulted Conventional Doctors and as per them the pain in the leg may be due to
1) Knee Arthritis-X Ray of legs in AP standing position was done and the report shows
A) Early OA changes are shown ! NOT UNCOMMON FOR A MAN OF THIS AGE B) Both knee joint spaces are slightly diminished ! NOT UNCOMMON FOR A MAN OF THIS AGE
But range of motion of knees is NOT AT ALL RESTRICTED
2) It may be due to Muscle Dystrophy (Muscle problem)
3) It may be due to TIBIA Nerve Problem
4)It may be due to VEIN problem
5) It may be due to Peripheral Artery Disease(Less blood flow in lower limbs)
For Points Nos (4) and (5) above Doppler Sonography of lower limbs was done and the result shows a) No evidence of deep vein thrombosis, b) No soft tissue abnormality
c) Normal flow of flow and velocities d) but diffuse artheros cleorosis(Hardening of Arteries)in lower limb arteries for which cholesterol levels was checked and Total Cholesterol and Triglycerides levels were higher for which allopathic medicines (Statin and Fenofibrate)are taken ,although they can control Cholesterol very well this is causing leg pain as side effect
6)Calcium(considering bone density factor) and Potassium levels in blood also checked and found to be in order .Sometimes low Potassium level leads to calf muscle problem
7) I take allopathic medicines for blood pressure control, I can hardly sleep for 4-5 hrs per day, but I do not feel tired.I have no blood sugar problem.I exercise regularly
Under this condition are there any good homeopathy/biochemic medicines to restore my normal walking capability considering knee /muscle/nerve/cholesterol problems .Please help
From what you describe, it seems to me you are in good health and the problem has no clear cause.
If the medication you take is causing this as a side effect, then obviously you must reduce or change the medication to remove the side effect. I do use specific remedies to deal with medication side effects. These remedies cannot be purchased as they need to be made from the medication itself, in a 30C potency, and taken every day while you take medication. I provide them for my own clients.
Nux v. 30C can help reduce effects of toxicity somewhat, when a more specific remedy can't be found.
If the medication is not the cause, then weakening and wear and tear due to age are possible. Still, you have an active lifestyle and it does not make a lot of sense that you would have weakness in the knees unless you do too much exercise.
What remains is possible stress causing this as an after-effect. If you were under a lot of stress before the symptom appeared, it is possible that the tension in the leg muscles may have led to symptoms. If so, we need to find the cause of the stress, the nature of the worries that still remain and resolve those completely in order to no longer hold tension in your body.
The knees respond to tension regarding being able to move in a certain direction. Muscles and ligamants respond to stress related to movement and performance as well. The inability to move forward or in a new direction, feeling restricted or blocked in your desires, or some other life situation where taking action was prevented and you felt as if your feet were tied (including if you wanted to run away) - that kind of sudden life situations that lead to lots of worry, can result in physical symptoms over time.
There are many useful homeopathic remedies, depending on what the problem really is. In fact, there are so many remedies that it becomes important to be clear on what the main problem is, otherwise we could select the wrong remedy.
Arnica is a good general remedy for aches and pains.
Rhus -t. is more for joint pain, especially if it improves with movemet.
Calc-fl. is good for bone weakness and restoration.
A 30C or 200C potency taken 1-2 x day for a few days would help, if it is the right remedy for you. But a session with a trained homeopath could help you find a more specific remedy to your needs.
Sometimes a lack of Magnesium in the diet can also cause cramping and weakness. Other minerals can also improve your condition if nutrition is a problem here.